# SDR AALA202103129007

- Difficulty date: March 11, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 20,005 hours, 9,428 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3218KGB01
- Part serial: K0802
- Condition: Inoperative
- Location: Nr 1 Eng Speed
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ABORTED TAKE-OFF AT 100 KNOTS ON ACCOUNT OF ENGINE VIBRATION DUE TO POSSIBLE BIRD STRIKE. AIRCRAFT HAS RETURNED TO GATE AND MAINTENANCE TO BE EVALUATED. REMOVED AND REPLACED NUMBER 1 ENGINE N2 SPEED SENSOR PER AMM 77-11-20.
